Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 734341, 15 pages
http://dx.doi.org/10.1155/2012/734341
Research Article

A Semiparametric Marginalized Model for Longitudinal Data with Informative Dropout

1Division of Biostatistics, Department of Environmental Medicine, New York University School of Medicine, New York, NY 10016, USA
2Department of Statistics, North Carolina State University, Raleigh, NC 27695, USA

Received 1 April 2011; Revised 11 July 2011; Accepted 27 July 2011

Academic Editor: Yangxin Huang

Copyright © 2012 Mengling Liu and Wenbin Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengling Liu and Wenbin Lu, “A Semiparametric Marginalized Model for Longitudinal Data with Informative Dropout,” Journal of Probability and Statistics, vol. 2012, Article ID 734341, 15 pages, 2012. https://doi.org/10.1155/2012/734341.